# SDR P5CA9700276

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Sleeve
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL LAYERS OF METAL DAMAGED NR 4 ENGINE T/R SLEEVE L/E 8 O'CLOCK POSITION.  SMOOTHED DAMAGED METAL LAYERS, TREATED CORROSION AND REBONDED METAL LAYERS I/A/W PRATT AND WHITNEY MANUAL 70-34-00 AND PAINTED PER SRM 51-24-11.
